Journal of Symbolic Logic 21 (4):402-403 (1956)

Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2268417
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 70,091
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

No references found.

Add more references

Citations of this work BETA

Axiomatizing Belnap's Conditional Assertion.J. Michael Dunn - 1975 - Journal of Philosophical Logic 4 (4):383 - 397.

Add more citations

Similar books and articles

Maximum Schemes in Arithmetic.A. Fernández-Margarit & M. J. Pérez-Jiménez - 1994 - Mathematical Logic Quarterly 40 (3):425-430.

Analytics

Added to PP index
2013-11-22

Total views
8 ( #1,006,385 of 2,506,369 )

Recent downloads (6 months)
1 ( #416,997 of 2,506,369 )

How can I increase my downloads?

Downloads

My notes